MathSciNet Relay Station
MathSciNet bibliographic data
MR1872745 (2003d:60200) 60K35 (82C22)
Rezakhanlou, Fraydoun Continuum limit for some growth models. II. Ann. Probab. 29 (2001), no. 3, 1329–1372.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement